# SDR HALA2022050200171

- Difficulty date: May 1, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 31,905 hours, 5,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 373 2L DOOR PIN GETS STUCK IN DISARM POSTION. CORRECTIVE ACTION: OPS CHK NML. PIN ENGAGES AND DISENGAGES PROPERLY. (4523721)
